Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have tonsilitis, on medicines, still have white spots. Strep test negative. Suggestions?

I have tonsillitis . My doc gave me augmentin 10 days, but then it came back 3 days later. Now I m on a z-pak. This is day 4, and although my throat is a little bit better - i still have white spots. If it doesnt get better, should I ask for a throat culture? They already did a rapid strep test and it was negative. I just don t want to have a tonsillectomy and I m worried thats the next step. Thank you
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
You have infection even after a course of augmentin and azithromycin,now you must get done throat swab.for culture and sensitivity, to know the organism and to which drug it is sensitive to.
you must also take care of nasal infection and reflux disease as both being a major cause for recurrent tonsillitis.
In doubt do reply
Answered: Sun, 3 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor